# SDR AALA202101299020

- Difficulty date: January 28, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 39,066 hours, 14,168 cycles
- Engine: Iae V2533A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:THE RIGHT ENGINE EXPERIENCED A "ENG 2 STALL" ECAM MESSAGE AFTER DEPARTING SAN. CREW REPORTS ENGINE PARAMETERS NORMAL AFTER SURGE. NO PREVIOUS REPORTS OF THIS CONDITION. **SUPPLEMENTAL INFORMATION: ACCOMPLISHED TSM 71-00-00-810-809A. ACCOMPLISHED E2 BORESCOPE INSPECTION. REMOVED AND REPLACED 7TH C STAGE BLEED VALVE PER AMM 75-32-52.
